# SDR QXEA2009112301000

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 6,617 hours, 7,171 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

2 MIN AFTER TAKEOFF, HEARD A LOUD POP ON FO'S SIDE FOLLOWED BY PUSHER SYS FAIL, NR 2 PITOT HEAT AND NR 2 ENG ADPT. CAUTION LIGHTS. SPEED CUE LOST ON CA. AND F/O'S SIDE FAIL, NR 2 ENG HEATER FAILED, WINDOW HEAT C/B POPPED. RETURNED TO FIELD, LANDED 61,800 LBS. (UNDER MAX LANDING WT). REPLACED NR1 HPSOV, NR 2 PITOT/STATIC TUBE, NR 2 AOA TRANSDUCER, NAD TMU. FOUND BURNED WIRING UNDER FLOORBOARD 133 AZ. REPAIRED WIRING. ALL OPS AND FUNCTIONAL CHECKS. C/W. ACFT OK FOR CONTINUED SERVICE.
